# SDR 08FDEA00204

- Difficulty date: January 19, 2008
- Submitted: January 21, 2008
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- Aircraft time: 49,336 hours, 30,087 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT W/W PRESSURE DECK FUEL SHROUD MOUNTING FLANGE IS CORRODED AT BS 890 TO 888, RBL 63", WL 200.  REMOVED CORROSION SRM 51-10-1 PG 15,15.  ORIG THICKNESS IS .100", REMAINING "T" IS .061, LOSS OF .039' REF SRM 53-10-1 FIG 1.  MEASURED USING TOOL AAR 18172, DUE DATE OF 10/15/08.  NDT INSPECTION USING HFEC IAW 727 NDT MANUAL PART 6 51-40-00 FIG 23 TOOL NR IN22-0044 DUE DATE OF5/21/08.  NO DEFECTS NOTED.  FLAP PEENED BLENDED AREA SOPM 20-10-30 FIG 19.  TREATED AND PRIMED AREA SRM 51-10-2 PG 7.  APPLIED ONE COAT OF BMS3-23.  THIS REPAIR IS WITHIN LIMITS OF FED EX EA 7-5310-113133 LEVEL 1 CORROSION.
